Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 100, NWS North Platte, NE

June 6, 2014Brown County, Cherry County, Keya Paha County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2014, 4:30 PM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 4:30 PM CDT (21:30 UTC)
Expired
Jun 6, 2014, 5:15 PM CDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE

The radar

The North Platte radar (KLNX), 102 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WUUS53 KLBF 062130
SVRLBF
NEC017-031-103-062215-
/O.NEW.KLBF.SV.W.0100.140606T2130Z-140606T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
430 PM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 515 PM CDT

* AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHEAST OF VALENTINE...AND MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SMITH FALLS STATE PARK...SPARKS...WOOD LAKE AND NORDEN.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 197 AND 199.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 202 AND 223.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10004 4260 10003 4267 10054 4292 10048
TIME...MOT...LOC 2130Z 269DEG 14KT 4276 10041

HAIL...1.00IN
WIND...60MPH

$$

KNUTSVIG
2 follow-up statements
198 
WWUS53 KLBF 062155
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
455 PM CDT FRI JUN 6 2014

NEC017-031-103-062215-
/O.CON.KLBF.SV.W.0100.000000T0000Z-140606T2215Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
455 PM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CHERRY...WEST CENTRAL KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL
515 PM CDT...

AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
SMITH FALLS STATE PARK...AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NORDEN.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 212 AND 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4266 10037 4286 10037 4296 10004 4260 10003
TIME...MOT...LOC 2155Z 269DEG 17KT 4276 10021

HAIL...1.00IN
WIND...60MPH

$$

KNUTSVIG
219 
WWUS53 KLBF 062216
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
516 PM CDT FRI JUN 6 2014

NEC017-031-103-062226-
/O.EXP.KLBF.SV.W.0100.000000T0000Z-140606T2215Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
516 PM CDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHERRY...WEST
CENTRAL KEYA PAHA AND NORTHWESTERN BROWN COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4266 10037 4286 10037 4296 10004 4260 10003
TIME...MOT...LOC 2155Z 269DEG 17KT 4276 10021

$$

KNUTSVIG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:25 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 6, 3:25 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
325 PM CDT FRI JUN 6 2014

.SYNOPSIS...
ISSUED AT 323 PM CDT FRI JUN 6 2014

UPPER LEVEL DISTURBANCES MOVE THROUGH THE FCST AREA
TONIGHT AND SUNDAY. THE WPC QPF FORECASTS 1 TO 3 INCHES OF RAIN
ACROSS THE FCST AREA THROUGH MONDAY MORNING AND THIS APPEARS TO BE
IN LINE WITH THE MODEL CONSENSUS. THE SYSTEM SUNDAY WILL BE SLOW
MOVING AND UNSEASONABLY COOL AIR WILL BE IN PLACE HEAD OF THIS
SYSTEM.

NEXT WEEK...LOW PRESSURE FORMS ACROSS THE NRN PLAINS AND SRN CANADA
WITH WARMER AND MORE MOIST AIR RETURNING NORTH. TODAY BOTH THE GFS
AND ECM SHOW A NEARLY DRY FORECAST TUESDAY THROUGH FRIDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 323 PM CDT FRI JUN 6 2014

THUNDERSTORMS WERE ONGOING THIS AFTERNOON...WITH THE BACK EDGE OF
THE STORMS DEVELOPING ALONG A STATIONARY FRONT LOCATED ROUGHLY FROM
KBFF TO KICR. THIS THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH THIS
EVENING AS A WEAK SHORTWAVE TROUGH OVER WYOMING AND COLORADO MOVES
EAST INTO THE PLAINS. THIS UPPER LEVEL DISTURBANCE WILL PUSH THE
FRONT THROUGH NEBRASKA AS A COLD FRONT TONIGHT...WHICH WILL PUSH THE
STORMS EASTWARD AS WELL. UNTIL THEN...EXPECT STORMS TO BE STRONG TO
SEVERE AS DECENT MOISTURE TRANSPORT PUSHES INTO THE BOUNDARY AND
WITH SURFACE BASED CAPE VALUES UP TO 2500 ACROSS THE AREA THERE IS
SUFFICIENT INSTABILITY TO KEEP THE EXPLOSIVE NATURE OF THE STORMS
GOING DESPITE A LACK OF DEEP LAYER SHEAR.

BEHIND THE FRONT...COLDER AIR WILL MOVE INTO THE FORECAST AREA WITH
ABUNDANT LOW LEVEL MOISTURE. WITH THE COOLER AIR MOVING IN /850MB
TEMPERATURES DOWN TO 8C/ ALONG WITH STRATUS FOR MUCH OF THE AREA
THROUGH THE MORNING HOURS...LOOKING FOR MUCH COOLER TEMPERATURES FOR
SATURDAY WITH HIGHS TOPPING OUT IN THE UPPER 50S TO UPPER 60S. THERE
IS SOME LIFT OVER THE WESTERN PARTS OF THE FORECAST AREA BEHIND THE
FRONT TONIGHT SO KEPT CHANCES FOR SHOWERS AND PERHAPS AN ISOLATED
THUNDERSTORM FOR THE OVERNIGHT HOURS. PRECIPITATION CHANCES WILL
WANE ON SATURDAY AS THIS SYSTEM EXITS AND UPPER LEVEL ENERGY IS
PUSHED INTO THE SOUTHERN PLAINS.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 323 PM CDT FRI JUN 6 2014

SATURDAY NIGHT THROUGH MONDAY...THE MODELS CONTINUE ON A RAMPAGE
WITH THE SUNDAY STORM SYSTEM DROPPING THROUGH THE NRN PLAINS AND
ACROSS NRN NEB. THIS SYSTEM WILL TAP GOOD MIDLEVEL MOISTURE AND
PRODUCE 1 TO 2 INCHES OF RAINFALL. COLD AIR ALOFT WILL SUPPORT
LIFTED INDICES IN THE LOW SINGLE DIGITS BELOW ZERO. THIS SUGGESTS
ISOLATED TSTM AND THE SYSTEM WILL TRACK ALONG THE SD-NEB BORDER
SUGGESTED A MORE CONVECTIVE-LIKE RAIN SHIELD ACROSS THE FCST AREA.
THE MODEL CONSENSUS IS A TAD SLOWER TO ENTER AND EXIT THE FCST AREA
SO RAIN CHANCES BEGIN SUNDAY MORNING AFTER 12Z IN IN THE WEST AND
END EARLY MONDAY AFTN IN THE EAST.

THE STORM SYSTEM WILL BE OPERATING ON UNSEASONABLY COOL HIGH
PRESSURE DRAWN DOWN FROM CANADA BY A DEEP ACROSS NRN MANITOBA. HIGHS
SUNDAY MONDAY WILL LIKELY REMAIN AND THE 60S TO LOWER 70S WITH
SUNDAY THE COOLER DAY.

SKIES SHOULD BE CLEARING FROM WEST TO EAST SUNDAY NIGHT AND MONDAY
WITH A MORE MILD PACIFIC HIGH BUILDING IN.

TUESDAY NIGHT THROUGH FRIDAY...ELONGATED LOW PRESSURE FORMS ACROSS
MANITOBA...WRN ONTARIO AND THE NRN HIGH PLAINS. THIS BUILDS A THERMAL
RIDGE ACROSS THE WRN HIGH PLAINS BUT NOT MUCH FARTHER EAST. THE BEST
CHANCE FOR ABOVE NORMAL TEMPERATURES WOULD BE WEDNESDAY WHEN A COLD
FRONT WILL BE MOVING THROUGH THE FCST AREA HOWEVER THE MODELS ERASE
THE DEVELOPING THERMAL RIDGE AHEAD OF THE FRONT WEDNESDAY MORNING
AND ANOTHER COOL CANADIAN HIGH BUILDS INTO THE FCST AREA BY THURSDAY
MORNING. ANOTHER LOW PRESSURE SYSTEM FORMS FRIDAY ON THE HIGH PLAINS
AND THIS WILL ONCE AGAIN LIMIT THERMAL RIDGING TO THE HIGH PLAINS
WEST OF THE FCST AREA. THUS NEAR NORMAL TEMPERATURES ARE EXPECTED
WEDNESDAY THROUGH FRIDAY AND THIS...AS SUGGESTED BY THE
MODELS...WOULD LIMIT RAIN CHANCES TO MAINLY ISOLATED STORMS WITH THE
FRONTAL PASSAGE WEDNESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 104 PM CDT FRI JUN 6 2014

THUNDERSTORMS HAVE DEVELOPED ACROSS WESTERN NEBRASKA EARLY THIS
AFTERNOON...WITH THE MOST WIDESPREAD ACTIVITY FROM ACROSS THE
PANHANDLE AND INTO THE WESTERN SANDHILLS. THESE STORMS WILL
CONTINUE TO MOVE NORTHEAST THROUGH MID AFTERNOON BEFORE A MID
LEVEL SHORTWAVE WILL PUSH STORMS EAST AND INTO CENTRAL NEBRASKA.
SO EXPECTING THUNDERSTORMS TO IMPACT BOTH THE KVTN AND KLBF
TERMINALS OVER THE NEXT 12 HOURS. THEN TONIGHT A COLD FRONT WILL
MOVE ACROSS NEBRASKA WITH AN INCREASE IN LOW LEVEL MOISTURE ACROSS
THE REGION. EXPECTING STRATUS TO FILL IN...WITH IFR CEILINGS
LATE TONIGHT THROUGH AT LEAST MID MORNING SATURDAY BEFORE STARTING
TO IMPROVE BY LATE MORNING.

&&

.HYDROLOGY...
ISSUED AT 323 PM CDT FRI JUN 6 2014

THE SOUTH PLATTE RIVER CONTINUES TO RISE DUE TO SNOWMELT IN FROM THE
ROCKY MOUNTAINS. BECAUSE OF THIS AND RAINFALL OVER THE NEXT 12 HOURS
A FLOOD WARNING WAS ISSUED FOR THE SOUTH PLATTE RIVER NEAR
ROSCOE...IMPACTING CENTRAL AND EASTERN KEITH COUNTY. IN
ADDITION...RAINFALL TODAY WILL CONTRIBUTE TO THE FLOWS AND WITH
RADAR ESTIMATING >3 INCHES OF RAIN HAVING FALLEN SO FAR TODAY OVER
SEDGWICK COUNTY COLORADO CONFIDENCE HAS INCREASED ON THE RIVER
RISING ABOVE FLOOD STAGE NEAR ROSCOE. WILL BE MONITORING ACTUAL
RAINFALL AMOUNTS FOR ENHANCEMENTS TO THE RIVER FORECAST IN THE NEXT
12 HOURS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CDC
SHORT TERM...BROOKS
LONG TERM...CDC
AVIATION...BROOKS
HYDROLOGY...BROOKS
Hazardous weather outlook, Jun 6, 3:46 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 PM CDT FRI JUN 6 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-072100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
346 PM CDT FRI JUN 6 2014 /246 PM MDT FRI JUN 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE OVER WESTERN AND INTO CENTRAL
NEBRASKA THIS AFTERNOON AND EVENING AS THE FRONT ADVANCES ACROSS
THE OUTLOOK AREA. THESE STORMS WILL BE STRONG TO SEVERE WITH LARGE
HAIL AND DAMAGING WINDS BEING THE MAIN SEVERE THREATS. THE PRIMARY
THREAT FOR SEVERE STORMS IS WEST OF A LINE FROM NAPER TO ERICSON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY...AND TUESDAY
NIGHT THROUGH THURSDAY. AT THIS TIME...IT IS TOO EARLY TO
DETERMINE THE DEGREE OF SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED YET THIS AFTERNOON AND EARLY
EVENING...WITH ANY REPORTS OF LARGE HAIL AND STRONG WINDS
APPRECIATED.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

In the hours before

Local storm report, Jun 6, 2:51 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
251 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             5 E OGALLALA            41.13N 101.62W
06/06/2014  E1.00 INCH       KEITH              NE   PUBLIC

&&

MARTIN
Local storm report, Jun 6, 3:11 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             11 WSW VALENTINE        42.81N 100.75W
06/06/2014  E2.00 INCH       CHERRY             NE   PUBLIC

&&

MARTIN
Local storm report, Jun 6, 3:22 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             16 SW MULLEN            41.88N 101.26W
06/06/2014  E0.88 INCH       HOOKER             NE   PUBLIC

&&

MARTIN
Local storm report, Jun 6, 3:40 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             8 W TRYON               41.56N 101.10W
06/06/2014  E0.50 INCH       MCPHERSON          NE   PUBLIC

&&

CCOLE
Local storm report, Jun 6, 3:48 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             VALENTINE               42.87N 100.55W
06/06/2014  E1.50 INCH       CHERRY             NE   PUBLIC

&&

MARTIN
Local storm report, Jun 6, 3:59 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
359 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             6 WNW PAXTON            41.16N 101.46W
06/06/2014  E1.00 INCH       KEITH              NE   PUBLIC

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 10:40 AM CDTRiver Flood WarningLBFDeuel, Keith6 days
Jun 6, 12:52 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan43 min
Jun 6, 1:12 PM CDTTornado Warning Tornado observedLBFCherry, Sheridan23 min
Jun 6, 1:17 PM CDTSevere Thunderstorm WarningLBFCherry, Grant40 min
Jun 6, 1:18 PM CDTSevere Thunderstorm WarningLBFCherry42 min
Jun 6, 1:28 PM CDTSevere Thunderstorm WarningLBFGrant28 min
Jun 6, 1:40 PM CDTTornado WarningLBFCherry35 min
Jun 6, 2:01 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker44 min
Jun 6, 2:15 PM CDTSevere Thunderstorm WarningLBFCherry45 min
Jun 6, 2:39 PM CDTSevere Thunderstorm WarningLBFKeith51 min
Jun 6, 2:49 PM CDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker41 min
Jun 6, 2:55 PM CDTSevere Thunderstorm WarningLBFCherry, Keya Paha50 min
Jun 6, 3:01 PM CDTFlash Flood WarningLBFCherry6 hr
Jun 6, 3:05 PM CDTSevere Thunderstorm WarningLBFMcPherson40 min
Jun 6, 3:24 PM CDTSevere Thunderstorm WarningLBFHooker, McPherson, Thomas48 min
Jun 6, 3:31 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln44 min
Jun 6, 3:45 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha45 min
Jun 6, 3:59 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins46 min
Jun 6, 4:20 PM CDTFlash Flood WarningLBFCherry6 hr
Jun 6, 4:43 PM CDTSevere Thunderstorm WarningLBFBrown, Rock47 min
Jun 6, 5:12 PM CDTSevere Thunderstorm WarningLBFLincoln63 min
Jun 6, 5:25 PM CDTSevere Thunderstorm WarningLBFLincoln65 min
Jun 6, 5:30 PM CDTAreal Flood AdvisoryLBFKeith, Lincoln, Perkins3 hr
Jun 6, 5:52 PM CDTSevere Thunderstorm WarningLBFLincoln38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.